# SDR UALA2012103106260

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 50,743 hours, 5,947 cycles
- Engine: Pwa PW4056
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L O2 MASK MISSING.  MASK REPLACED.
